# SDR CA961126003

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc O540E4C5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Component: Bnorm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN ON THE NACELLE AFT CLOSURE FOUND CRACKED AT AREA DIRECTLY ABOVE THE LANDING GEAR FAIRING. THE REAR NACELLE BULKHEAD PASSES THROUGH THE CRACKED PLATE.
